Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Majjick

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Majjick

  • Rank
    New Member
  1. T I did 80 last round....it will be okay. It's a bit of a ride at first but you will adjust.
  2. I pledge is a pain! 2 days of missing meds wont do much, you'll be back on track in no time! Tane stores in fat, it stays in the system to some degree for months after treatment stops. Tane will take care of the millia too..might as well get rid of it all!!! It is a good sign that the small stuff like millia is coming out, that stuff is usually rock hard and really stuck so your pores are really clearing now! take care...hang in there!
  3. Hi Dana: Just stopping by and checking in...cool how any acne you may have just resolves it's self in a day or two. You can put to rest the fears about Tane not working. It's doing it's job for you! so happy you are having better days. My derm said by month 3 usually everyone is pretty much in the clear... hang in there!
  4. Jenna: Note on hairloss. Did some research and the liver does not produce Biotin during treatment. I don't know how true it is but Biotin supplements are supposed to stop or slow the hair loss....I'm going to give it a try.... Nixion shampoo is supposed to help also, but again, that is coming from the outside of the body..reminds me too much of topical which never did a darn thing for me. Take care..good luck
  5. Day 17 ish...I think I lost track of my days nothing new to report, still shedding but it seems to be slowing down. Starting taking Biotin supplements as I read somewhere the liver reduces Biotin output during treatment and it effects the hair folicle. who knows what to believe at this point. Anyway, I think the hair goes into a 'shock stage' when the treatment starts and you have to wait for a full hair cycle to regain or at least stablize. My hair is almost to the lower back so when I she
  6. Bushie: dont ever ask a woman her age!!! JK....39 ) And happy about my physical condition (outside of the former acne problem) Most of my outbreaks are stress induced. I have a high pressure job and all the usual trappings of a professional lifestyle. I have done multiple courses just for the very reason you mention. There comes a time in life when enough is enough. The weird thing for me is, although the acne has cleared, I still have the 'acne behavior' at times. Whereas if someone
  7. Doesn't sound like you have any other choice but to go to another derm...what about going back to the derm that prescribed last time? Also, why would you tell them about headaches if you want another course? (assuming they were just normal headaches and not serious side effects) If the side effects were not severe or out of the ordinary, I'd tell the derm you tolerated the last course well. Sometimes you have to put these doc's at ease with prescribing. If there is any hint you may have proble
  8. Hey moe... What did you do? clear up and go have a life???? I hope youre out there clear as a bell and facing the world with confidence.
  9. Interesting there is such a difference with the medical community in handling and dispensing this drug. Why would it be so much eaiser in NZ compared to here in the US? I wonder if it is the same drug or the doseage is lower so the tests and precautions are not critical. I know in the US we do very high dosages compared to the folks overseas. My last course I was at 80mg and weigh 52kg's. NOT going over 60mg this time...
  10. Hey bushie! I am on course 4, I'd like to say it's nice to see someone on the board who also has had to endure multiple courses but I know what it's like to have to do this more than once. I've read some stuff on multiple courses of Tane and 'they' (whoever 'they' is) say, since Accutane works so well, once a patient has been on it, all other products look inferior. I agree. So as we get older and more sensitve to our acne and have the perception that Accutane is a 'cure' of sorts then most
  11. Hey kid just checking on you. Sounds like you're doing well. treat your skin nice now, no exposing it to chorline too much. I use Cetaphil cleanser and you dont have to wash it off, just tissue it off. Might want to try that so you have a bit of a protective layer while your in the pool. I went through the blotchy time too, it seemed like my skin was changing hourly. hang in there!
  12. Best of luck, glad to hear everyone made it home OK. The lips will be dry before you know it. Whats your weight and how long will you be on it?
  13. Hi Jenna Just checked out your log. Glad you are doing well So sorry you had to deal with all that stuff while on your trip. I also am having a bit of a hair issue. I'll let you know if I find something that works. It's nerve wracking to look at all the hair in the drain. I read somewhere on the board it only lasts a few weeks into treatment then you body gets used to the meds...hope so. I think the initial stress on the body of the meds may make you shed but as you get used to it, it
  14. Hi Ang...so glad to see someone my age on the board...at least I'm not the ONLY one...thanks for the support Kristin: I will check out Jennafun and see what she is doing about the hair situation...I have the T-Gel..it isnt doing much. I suppose I'll cough up some $$ for the Nixion shampoo and talk to the doc next visit. DAY 15 OK nothing out of the ordinary. Time files and I am getting used to the meds. Even the dry lips have become part of my daily routine. The skin on my face is tight
×